# SDR C8GA20090060

- Difficulty date: February 5, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IS WAS NOTED THAT LT OTBD AFT FLAP HAS DELAMINATION AT WBL 300.  DAMAGE WAS REMOVED APPROX DIM 5.5 INCH BY 2 INCH, FABRICATED FILLER FROM 2024 T3 .016 INCH DIM 5.5 INCH BY 2 INCH AND DOUBLER FROM 2024 T3 .016 DIM 7 INCH BY 3.5 INCH.  BONDED REPAIR, CLEANED, SEALED AND FINISHED.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
